# SDR AALA202309297051

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 62,401 hours, 36,797 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: D5461030920000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT PYLON AFT LOWER INBOARD ATTACH FITTING PIN AT WS 4067 AND RIB 8. REPLACED PIN PER AMM 54-51-17.
